# SDR GTIA20130807417

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 29,713 hours, 14,572 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: MF20534
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVERS OXYGEN MASK WILL NOT TRANSMIT SPEECH, IS VERY MUFFLED & DISTORTED. R & R OXYGEN MASK (10RN3 BOX) IAW AMM, CHECLED OK, NO LEAKS DETECTED.
